New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
clomid support
3 Replies
mossie - November 22

hi all.i have been diagnosed with pcos and am on my ist cycle of clomid 50mg. this is the time I should be ttc but am really disappointed as I have got chest infection and flu. v down and just need some encouragement!!

 

soraya - November 22

side effects are natural when you are under medication like clomid due to pcos. there are no medicines that had its effects in return, and i think everybody has that certain mild side effects on it. this side effects you are experiencing are only mild and it is due to the medicine you are taking up and how the sickness has inflict and react to the medication. if you are experiencing the same side effects without any changes at all, i suggest you to seek a professional advice to educate you more well on the matter and that you will have an alternative medication if needed.

 

lowella - November 22

i totally agree on you soraya... sometimes we thought that the medication doesn't seems to give us the relief we are looking for. sometimes other medicines are just having that mild side effects before it would give you the result. just be patient enough.

 

mossie - November 22

thanks for the comments guys-you have made me feel better. any other clomid takers at a aimilar place to me?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question